# SDR 4DPA2022090600001

- Difficulty date: September 6, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N252JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 35,179 hours, 32,090 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 2014AB
- Part serial: 956
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON DEPARTURE WE NOTICED THAT THE CABIN RATE WAS STUCK ON ZERO FPM REGARDLESS OF THE KNOB POSITION. THE CABIN ALTITUDE AND PSI WOULD CHANGE ACCORDINGLY BUT WE WERE NOT ABLE TO GAUGE THE FPM DUE TO THE SENSOR NOT WORKING. WE DIVERTED TO KBUR AT 12,000FT.   MX TROUBLESHOT IT TO BAD CPAM AND TWO LOOSE CONNECTORS ON OUTFLOW VALVE. MX TIGHTENED THE CANNON PLUGS AND R&R'D THE CPAM. ALL OPS CHECKS GOOD.
